Posted by: Marvin | 2013-02-15

Antibiotics and unprotected sex

Hi Doc
My wife had a Vaginal Thrush that we notice later, it was caused by Oral Contraception according to the doctor and she is now on IUD. We are both healthy and free from any form of STI''s. She finished her treatment for the Thrush and mine was longer by 8 x 2 capsules (Cyclidol) daily which i still take. We had unprotected sex in the past two days and she now has developed a fever. Is this an effect of Cyclidol on my system ? We Were never warned to absatin from sex though we waited till her tratment (Vaginal Cream and antibiotics) was completed. I just want to know as to what is the effects of me taking Cyclidol and engaging in unprotected sex ?

Thanks for your response and comments.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


If you are taking Cyclidol and you engage in unprotected sex, there is no reason why this should cause a fever in your sexual partner. Ask your doctor to consult with your wife, as there might be another cause for her fever.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.